# SDR RAIA201305270001

- Difficulty date: May 27, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 30,987 hours, 28,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX THE AFT CEILING EXIT LOCATOR ROW 18A WAS FOUND INOPERATIVE.  MX INSPECTED, R & R NR 3 EMERGENCY LIGHT BATTERY.  SYS OPS CHECKED GOOD.
